CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Saurer-J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1994
Number of items: 1.

1994

Hassibi, Babak and Sayed, Ali H. and Kailath, Thomas (1994) Recursive linear estimation in Krein spaces with applications to H∞ problems,. In: Systems and Networks: Mathematical Theory and Applications. Mathematical Research. Vol.II. No.79. Akademie Verlag , Berlin, pp. 703-707. ISBN 3055016610. https://resolver.caltech.edu/CaltechAUTHORS:20150302-171722259

This list was generated on Tue Aug 11 17:32:31 2020 PDT.